# SDR A6WA200940286

- Difficulty date: April 17, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shim
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER PROTECTIVE PLATE SHIM CORRODED.  REPLACED SHIM ON  IAW SRM 51-40-11.  (K)
